MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION ORIGEN CRT-D; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number G051
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Inaccurate Synchronization (1609)
Health Effect - Clinical Codes Arrhythmia (1721); Electric Shock (2554)
Date of Event 04/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient presented to the emergency room after multiple shock deliveries.Device interrogation of the event revealed repeated atrial pacing that induced a ventricular arrhythmia.Diagnostic imaging was performed and no abnormalities were noted in this system.The device data was forwarded to boston scientific technical services and is currently pending review.It is unknown at this time if the patient's left ventricular assistance device (lvad) was involved in this event.Reprogramming the atrial-ventricular sensing delay was discussed to resolve the event, but the event resolution has not yet been received.The patient was stable and at this time, the system remains implanted.
 
Event or Problem Description
It was reported that this patient presented to the emergency room after multiple shock deliveries.Device interrogation of the event revealed repeated atrial pacing that induced a ventricular arrhythmia.Diagnostic imaging was performed and no abnormalities were noted in this system.The device data was forwarded to boston scientific technical services and the inappropriate atrial pacing was discussed.It was stated that the physician was able to reprogram the atrial-ventricular sensing delay to resolve the event.It is unknown if the patient's left ventricular assistance device (lvad) was involved in this event.The patient was stable and the system remains implanted and in-service.

Brand Name
ORIGEN CRT-D
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12112248
Report Number2124215-2021-11144
Device Sequence Number3427352
Product Code NIK
UDI-Device Identifier00802526534478
UDI-Public00802526534478
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010012/S341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2019
Device Model NumberG051
Device Catalogue NumberG051
Device Lot Number122827
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;